MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD INVOS; OXIMETER, TISSUE SATURATION

CELESTICA ELECTRONICS S PTE LTD INVOS; OXIMETER, TISSUE SATURATION
Model Number PMSENS71-A-5
Medical Device Problem Codes Erratic or Intermittent Display (1182); Failure to Analyze Signal (1539)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: a4, b5, d3 (mfr name, street 1, mfr city, country code, postal code, lot#), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that the sensor had erratic readings.It was reported that the sensor had erratic rso2 readings from below 15 to 50s or no readings.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a "coronary artery bypass warm beating ," the sensor had erratic rso2 readings from below 15 to 50s or no readings.The monitor, preamplifier, and cables were swapped out, but the sensor continued to read erratically.The perfusionist placed the sensor on themselves and got normal somatic readings with no issues.The patient could not be monitored, and there was a delay in changing sensor.The procedure lasted for a few minutes.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a "coronary artery bypass warm beating ," the sensor had erratic rso2 readings from below 15 to 50s or no readings.The monitor, preamplifier, and cables were swapped out, but the sensor continued to read erratically.The perfusionist placed the sensor on themselves and got normal somatic readings with no issues.The patient could not be monitored, and there was a delay in the procedure.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN  554910
Manufacturer (Section G)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN   554910
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19121473
Report Number2936999-2024-00630
Device Sequence Number12669809
Product Code MUD
UDI-Device Identifier10884521556959
UDI-Public10884521556959
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMSENS71-A-5
Device Catalogue NumberPMSENS71-A-5
Device Lot NumberAD230H00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexUnknown
Patient Weight77 KG